Dr. Muhammad Abbas
Dr. Muhammad Abbas
Department of Mathematics, University of Sargodha, 40100 Sargodha, Pakistan
Verified email at uos.edu.pk
Title
Cited by
Cited by
Year
The application of cubic trigonometric B-spline to the numerical solution of the hyperbolic problems
M Abbas, AA Majid, AIM Ismail, A Rashid
Applied Mathematics and Computation 239, 74-88, 2014
652014
The numerical solution of advection–diffusion problems using new cubic trigonometric B-splines approach
T Nazir, M Abbas, AIM Ismail, AA Majid, A Rashid
Applied Mathematical Modelling 40 (7-8), 4586-4611, 2016
542016
Effect of ageing on viability, vigour and chromosomal damage in pea (Pisum sativum L.) seeds
MM Khan, MJ Iqbal, M Abbas, M Usman
Pakistan Journal of Agricultural Science 40, 50-54, 2003
542003
The G2 and C2 rational quadratic trigonometric Bézier curve with two shape parameters with applications
U Bashir, M Abbas, JM Ali
Applied Mathematics and Computation, 2013
492013
Monotonicity-preserving C2 rational cubic spline for monotone data
M Abbas, AA Majid, JM Ali
Applied Mathematics and Computation 219 (6), 2885-2895, 2012
402012
New cubic B-spline approximation for solving third order Emden–Flower type equations
MK Iqbal, M Abbas, I Wasim
Applied Mathematics and Computation 331, 319-333, 2018
342018
Numerical method using cubic trigonometric B-spline technique for nonclassical diffusion problems
M Abbas, AA Majid, AIM Ismail, A Rashid
Abstract and applied analysis 2014, 2014
342014
A finite difference scheme based on cubic trigonometric B-splines for a time fractional diffusion-wave equation
M Yaseen, M Abbas, T Nazir, D Baleanu
Advances in Difference Equations 2017 (1), 1-18, 2017
312017
Positivity-preserving C2 rational cubic spline interpolation
M Abbas, AA Majid, MNH Awang, JM Ali
ScienceAsia 39 (2), 208-213, 2013
292013
A fully implicit finite difference scheme based on extended cubic B-splines for time fractional advection–diffusion equation
ST Mohyud-Din, T Akram, M Abbas, AI Ismail, NHM Ali
Advances in Difference Equations 2018 (1), 1-17, 2018
282018
Positivity-preserving rational bi-cubic spline interpolation for 3D positive data
M Abbas, AA Majid, JM Ali
Applied Mathematics and Computation 234, 460-476, 2014
282014
Non-polynomial quintic spline for solving fourth-order fractional boundary value problems involving product terms
N Khalid, M Abbas, MK Iqbal
Applied Mathematics and Computation 349, 393-407, 2019
262019
An efficient numerical technique for solving time fractional Burgers equation
T Akram, M Abbas, MB Riaz, AI Ismail, NM Ali
Alexandria Engineering Journal 59 (4), 2201-2220, 2020
252020
Numerical method using cubic B-spline for a strongly coupled reaction-diffusion system
M Abbas, AA Majid, AI Md. Ismail, A Rashid
PloS one 9 (1), e83265, 2014
252014
A cubic trigonometric B-spline collocation approach for the fractional sub-diffusion equations
M Yaseen, M Abbas, AI Ismail, T Nazir
Applied Mathematics and Computation 293, 311-319, 2017
222017
Non-polynomial quintic spline for numerical solution of fourth-order time fractional partial differential equations
M Amin, M Abbas, MK Iqbal, D Baleanu
Advances in Difference Equations 2019 (1), 1-22, 2019
212019
A new trigonometric spline approach to numerical solution of generalized nonlinear Klien-Gordon equation
S Mat Zin, M Abbas, A Abd Majid, AI Md Ismail
PloS one 9 (5), e95774, 2014
212014
Novel numerical approach based on modified extended cubic B-spline functions for solving non-linear time-fractional telegraph equation
T Akram, M Abbas, A Iqbal, D Baleanu, JH Asad
Symmetry 12 (7), 1154, 2020
202020
A class of quasi-quintic trigonometric Bézier curve with two shape parameters
U Bashir, M Abbas, MNH Awang, JM Ali
ScienceAsia 39 (S), 11-15, 2013
192013
Extended cubic B-splines in the numerical solution of time fractional telegraph equation
T Akram, M Abbas, AI Ismail, NHM Ali, D Baleanu
Advances in Difference Equations 2019 (1), 1-20, 2019
182019
The system can't perform the operation now. Try again later.
Articles 1–20